# SDR CALA2024021600441

- Difficulty date: February 14, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 84,201 hours, 20,151 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727792K
- Part serial: A0969
- Condition: Inoperative
- Location: Rt Engine
- Part time: 8,282 hours, 1,904 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

R GEN OFF ON TAKEOFF LOW SPEED ABORT SECOND OCCURENCE. RETURN TO GATE VERIFIED TORQUE ON FEEDER CABLES TERMINAL STRIP ONLY ON #2 ENG IDG. IDT 09-10-05. *DM* ADDED IDG FOR ASSISTANCE M&E 19-2420-9-0001 AIPC 24-11-01-05. REPLACED #2 IDG REF AMM 24-11-01-024-001 FOR REMOVAL AND COMPLETED INSTALLATION AMM 24-11-01-424-002 UP TO STEP 7L 10. GENERATOR, INTE OFF 19-2420-9-0001 0969 ON 19-2420-9-0001 0997 GENERATOR, INTE OFF 19-2420-9-0001 0969 ON 0000 REQUEST MEL 2400R. ADD EMP:U034572 COMPLIED WITH MEL.   RT GENERATOR INOP COMPLETED IDLE LEAK CHECK AND RUN NO FAULTS NOTED.
